Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from high BP, worried about a heart attack, paralysis or loss of speech. Cure?

sir, i am XXXXXX ,suffering from hypertension ,since 1 year i am suffering from negative feeling i become to much worry some time i feel i am having a sensation of heart attack , or paralysis or lossing my speech to talk , when i showed to my doctore he is a cardiologist he diagnose and told me there is no problem in my body and when ever i meet my docotr i feel happy but again some days it is the same symptoms come. please help me in this regard
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Fear of a disease is at times worse than the disease itself.
Hypertension is so common / so easily treatable.
When treated well, the quality and quantity of life is near normal and comparable to others
You need reassurance and you will benefit by Psychiatric assessment and assistance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor